| Model Number |
VNMC4343C55TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Valiant navion stent grafts were implanted for the endovascular treatment of a dissection. it was reported that a follow up ct performed 3 months later, identified a type i endoleak and aortic enlargement with increased diameter of ascending aorta measuring 52 mm. it was reported the patient expired the following year.No more scans were performed prior to the patient death.The cause of the endoleak is unknown.The cause of the death was not provided.No additional sequelae was reported and the patient is expired.
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: v nmc4646c55tu, serial/lot #: (b)(4), ubd: 17-feb-2022, udi#: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
B5; additional information received: corelab have reviewed a ct taken 3 months post the index procedure and have identified a type ia endoleak on stent graft (b)(6).The ct was not examinable for fracture for stent ring migration due to device overlaps.No stent ring enlargement was noted.It was reported that per the physician the patient likely died of kidney failure as the patient had decided to stop receiving dialysis treatment.The death was assessed by the physician to be not related to the device or procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.